# SDR SWAA030674

- Difficulty date: March 23, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 54,053 hours, 47,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND FUSELAGE SKIN CRACKED (2 EA) AT BS 506, STR 14L & BS 510, STR 10R.  REPAIRED SKIN PER SRM.
